How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask william poirier md facs Your Own Ques...
william poirier md facs
william poirier md facs, Board Certified Physician
Category: Medical
Satisfied Customers: 65
Experience:  board certified head and neck surgeon/facial surgery
Type Your Medical Question Here...
william poirier md facs is online now
A new question is answered every 9 seconds

My doctor has me on Gabapen for nerve pain and it makes me

Resolved Question:

My doctor has me on Gabapen for nerve pain and it makes me constipated, which makes me nausous, is there anything homeopathic that I can do.
Submitted: 7 years ago.
Category: Medical
Expert:  william poirier md facs replied 7 years ago.
the best thing for people not satisfied with pill med is to consider being eval for medical marijuana, this has shown to be one of the best items for chronic pain,you can try edibles or vaporizers
Customer: replied 7 years ago.
I do take medical marijuana....but I have had a bad reaction to the Gabapentin and now have bad stomach pains. I saw another doctor yesterday...he took me off the Gabapentin, put me on Nexium for the stomach and ginger pills. Is there anything else I can do?
Expert:  william poirier md facs replied 7 years ago.
you may have to try different Proton pump inhibitors since they all do not get the same reaction in some some may require 2x a day depending on the severity of the gastritis
may need to change how much sativa/indica marjuana combination
william poirier md facs and other Medical Specialists are ready to help you

Related Medical Questions